# SDR REXA201100874

- Difficulty date: November 26, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 17,652 hours, 15,240 cycles
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENG MFC LEAKING.  REMOVED AND REPLACED LT ENG MAIN FUEL CONTROL IAW AMM 73-21-01.  VERIFIED PART EFFECTIVITY, LEAK CHECK GOOD.  PERFORMED ALL NECCESSARY ENGINE RUNS FOR LT MFC.  REMOVED AND REPLACED IAW AMM 71-00-00 OP/C & FC GOOD.
